Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Sinus infection, congestion, loss of smell and taste and stuffiness. Started taking Zpack. Suggestions?

Hi, I have had a sinus infection , started taking Zpack on Mon, it is now Sat, I feel somewhat better, but still a little stuffy and some congestion. I have lost my sense of smell and taste, even though I can breathe easier through my nose . How long do you think it will take to get these senses back? Any suggestions to improve this?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  582
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dec 2012

It could take a couple of days to weeks to recover complete sensation. If sensation does not come back after say 2 weeks, you can then consult with an ENT specialist so he can evaluate and find out if the sinusitis did not result to a nasal damage that will need to be corrected by either medication or surgery.
You can take nasal steroid spray or antihistamine which could either help for the inflammation and the suff/congestive nostril.
I suggest you give a couple of days before you can check on a doctor.

Hope this helps
Answered: Wed, 20 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor